# SDR RAIA961122

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3418 · Stall Warning System
- Part: Alpha Probe
- Part number: 45150561
- Condition: Failed
- Location: Lt Fuselage
- Part time: 9,181 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7003 - CAPTAINS ALPHA PROBE HEAT C/B POPPED AND WON'T RESET.  MAINTENNCE REPLACED THE CAPTAINS ALPHA PROBE.  (M)
